# SDR QXEA200500029

- Difficulty date: January 5, 2005
- Submitted: January 6, 2005
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 17,067 hours, 24,526 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 1014011
- Condition: Defective
- Location: Lt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSC - LT UNDERWING EMERGENCY EXIT BETA LIGHT FAILED BRIGHTNESS CHECK.  MAINTENANCE REMOVED AND REPLACED BETA LIGHT.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
